Possible side effects


I finished my chemo in July and RT in September. I felt quite lucky not having any major side effects. Some leg pain , fatigue and sore hands from chemo. RT, I had 2 weeks of discomfort during eating , soreness around the radiation areas , and sunburn. Recovered great. Between 5- 8 weeks started with weird electric shocks in the chest area and soreness again in the areas of radiation. Then the same areas in upper ribs and at times round the back area. Turned into severe tingling reacting to hot and cold sensations. If I feel cold I get a shivering reaction , skin feels hot.

The pain is all in line with my tattoos , I had radiation in 4 different areas . Left and Right hand side. Went to the GP, and she said i had described it like sunburn and sore to touch . She said it was neuropathy (sensory) probably from the chemo. I have been given pain killers , which are doing nothing at the moment. My understanding is that neuropathic pain is more focused on the feet and hands. I am not sure the problem is caused by this . The last few days it has felt more like I have broken ribs . As anyone experienced pain/ soreness in there ribs after RT treatment.

I am giving the pain killers a few more days and i will return to GP.



You may also like...